# SDR IPXA2021012965044

- Difficulty date: January 29, 2021
- Submitted: January 29, 2021
- Operation: Air carrier
- Aircraft: N309UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27740
- Aircraft time: 60,427 hours, 20,173 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 233N3219300
- Part serial: D00059
- Condition: Loose
- Location: Flight Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

INSPECTION TYPE: NA O/H EMERGENCY LIGHT SW GUARD SPRING IS LOOSE.  REMOVED & REPLACED EMERGENCY LIGHT PANEL.  THEN EMERGENCY LIGHT FUNCTION CHECK SATISFIED.  ALSO GUARD FUNCTION SATISFIED AMM 33-51-08-01  AIPC 31-12-11-51A ITEM 015.
